Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Can nadoxin cream be applied on face pimples and exposed to sun?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Can nadoxin cream be applied on face pimples in the day and any precautions if exposed to sun?
Posted Fri, 13 Dec 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later
Brief Answer: Nadoxin cream can be used on face. Detailed Answer: Hi XXXXXXX Thanks for writing in. You can use nadoxin cream for acne over face. It contains nadifloxacin 1% cream. Nadifloxacin is an antibiotic and is very effective in acne. There is no photosensitivity with nadoxin.You can use it in daytime.There is no need for sunprotection. Hope this helps. I will be available for follow up. Regards DrSudarshan MD Dermatology
Above answer was peer-reviewed by
Follow-up: Can nadoxin cream be applied on face pimples and exposed to sun? 3 hours later
I don't need to apply moisturiser first? I mean after washing I apply moisturiser and then sunscreen so I can avoid both if I apply nadoxin cream? Please let me know how to apply this in the day- a bit confused yet. Thank you.
Answered by Dr. Sudarshan 8 hours later
Brief Answer: Use nadoxin for 1 hour. Detailed Answer: Hi again, You can apply nadoxin in morning for 1 hour duration and then wash it off.Then before going out in the sun you can use sunscreen/moisturizer. Contact period of 1 hour is enough for its effect. You can apply it in morning from say 8am -9 am.Then you can wash it off.Later you can apply your routine moisturizer like Acnemoist cream.Before 20 minutes of going into sun you can use your sunscreen lotion. Application of nadoxin over sunscreen/moisturizer is not advisable. Hope this clears your confusion. Regards DrSudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor